Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Nodule on nose, headache not responding to medicines. Could nodule be causing it?

I have a nodule on my nose , I ve been trying to not touch it or stress about it and kept it clean. The thing is I ve been having a headache that isn t responding to any medicine and it s source seems to be the nodule, can nodules be the source of headache, and if so how and how can I combat it? I m trying to avoid scarring that s the main reason why I haven t touched it but poking it and releasing the fluids inside ALWAYS helped when I had nodules in the pass but has always cause serious scars. Also I d like to know why nodule seem to move up towards the skin to become open-able?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Yes nodules over nose can case headache as the nerve supply is common and it causes refereed pain.
You may take acetainophen to relieve the pain. But you may also require antibiotics if the pain is severe. Nose is an danger area of face as the infection from the nose can get transferred to venous sinuses in the brain causing more trouble.
The nodules seems to move upwards as the nodule tends to move towards the area which is less resentful and lower pressure which is the skin surface rather than the connective tissue.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor